A 40-year-old female asked:
Taking 200mg gabapentin 1x daily for 6 months. last two days feel itchy and have small area of red bumps(rash) on my mid left back. drug reaction?
1 doctor answer • 1 doctor weighed in
Dr. John Moranvilleanswered
Psychiatry 38 years experience
Unlikely: Most drug reactions occur within the first few days of starting
Created for people with ongoing healthcare needs but benefits everyone.
3.5k viewsAnswered >2 years ago
Last updated Mar 15, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.